# SDR CA011003014

- Difficulty date: September 14, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 10,034 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 0512128
- Condition: Broken
- Location: Te Flaps
- Part time: 10,325 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FLAPS WOULD NOT EXTEND PROPERLY FOR TAKEOFF. PILOT LEFT FLAPS IN UP POSITION AND RETURNED TO BASE. BRACKET IS MOUNTED TO LOWER BULKHEAD USING 4 SCREWS AND LOCKNUTS ON THE 4 MOUNT TABS. BOTH INBOARD TABS ON BRACKET HAD FAILED AT THE BEND RADIUS, ALLOWING THE BRACKET TO BEND FORWARD AND BIND THE CABLE ON THE COTTER PIN THAT KEEPS THE CABLE IN THE PULLEY GROOVE. NO OTHER DAMAGE WAS DONE TO THE STRUCTURE OR CABLE.
